Hi, i started going to see mental health workers/psychiatrists around october of last year due to the paranoid and obsessive thoughts i was having about my girlfriend at the time. They tried me on a bunch of different medication which wasnt really helping so they finally got to the point of offering me a injection of Depixol(Anti-psychotic) every 2 weeks, i accepted willing to try anything to take the thoughts away.. This is when all the trouble started, I had some incredibly bad side effects and asked to come off. I only had four injections in total over a 2 month period the last being 200mg. 2-3 weeks after stopping the injection i started to shake and twitch, the feelings in my ankles/wrists had changed.. I cant even bend my legs/walk down stairs without my legs shaking and I have serious trouble walking around etc.. I then started messing things up like my speech, i started stuttering and getting really nervous. I also noticed i had trouble with following conversations, thinking things up myself, i just felt completely brain dead. I went to see a neurologist who said Anxiety, i have a MRI booked(just incase) and im going to see my doctor today who is starting me on Amitriptyline. Im now the most anxious person you'll ever meet i worry about everything, the way i walk,talk etc etc i have so much self doubt in everything im constantly second guessing myself. What i cant understand is where did this anxiety come from? I mean the only things i was anxious about before were things like passing my drivers test and a job interview. I feel like i went to get help about one problem and they have given me another, can medication do that to a person? Its four months since the shakes and the rest of the problems occured, can that injection make you permenantly anxious? Im really confused, ive isolated myself and all my friend and family have noticed the change in me.. im at breaking point.